# SDR AWXA200400406

- Difficulty date: April 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 63,315 hours, 27,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Condition: Inoperative
- Location: Zone 900 - Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK FOUND THE MID CABIN EMERGENCY FLASHLIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED MID CABIN EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
